# SDR ASOA2014102911559

- Difficulty date: October 3, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,107 hours, 28,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 598-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK AT BS 598-605.  BETWEEN LBL 42.9- 27.  REMOVED AND REPLACED IAW SRM 51-42-06, 51-40-11, AND DWG 601R35031, REV AG.
